# SDR DALA2019111436665

- Difficulty date: May 21, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 76,551 hours, 14,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON SKIN @ STA 654A+30, O/B STR 39R. REPAIRED PER SRM 53-00-01. (LP 1085131)
